# SDR DL76S002032

- Difficulty date: October 16, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 30,579 hours, 14,435 cycles
- Engine: Ge CF680A2
- Engine time: 48,952 hours, 23,865 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Part time: 48,952 hours, 23,865 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LOSS OF OIL QTY DURING FLT WITH DECREASING OIL PRESSURE.  AT TOP OF DESENT WITH THROTTLE TO IDLE OIL PRESSURE WENT THRU 10 PSI INTO RED AREA AND CREW SHUT DOWN ENG.  ENG WINDMILLED FOR 15 MIN WITH ZERO OIL PRESSURE.  REPLACED ENGINE.
